Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePresentations of finitely generated cancellative commutative monoids and nonnegative solutions of systems of linear equations
Author(s) S.T. Chapman, P.A. García-Sánchez, D. Llena, J.C. Rosales
TypeArticle in Journal
AbstractVarying methods exist for computing a presentation of a finitely generated commutative cancellative monoid. We use an algorithm of Contejean and Devie [An efficient incremental algorithm for solving systems of linear diophantine equations, Inform. and Comput. 113 (1994) 143172] to show how these presentations can be obtained from the nonnegative integer solutions to a linear system of equations. We later introduce an alternate algorithm to show how such a presentation can be efficiently computed from an integer basis.
KeywordsFinitely generated commutative cancellative monoid, Presentation, System of linear equations
ISSN0166-218X
URL http://www.sciencedirect.com/science/article/pii/S0166218X06001272
LanguageEnglish
JournalDiscrete Applied Mathematics
Volume154
Number14
Pages1947 - 1959
Year2006
Edition0
Translation No
Refereed No
Webmaster